# SDR 20000413SH020

- Difficulty date: February 24, 2000
- Submitted: April 13, 2000
- Operation: General aviation
- Aircraft: N40751
- Make and model: Snias AS350B2
- Aircraft serial: 3154
- System (JASC): 2311 · UHF Communications System
- Part: Transceiver
- Part number: TFM500G
- Part serial: JA1011
- Condition: Intermittent
- Location: Uhf Comm
- Part time: 221 hours
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

TRANSCEIVER TRANSMITS INTERMITTENTLY ON UHF FREQUENCIES.  REMOVED AND REPLACED.  (X)
